# SDR DALA2021052502894

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON FLOOR STRINGER STA 625, LBL 7.55 AT FWD CARGO COMPARTMENT. (C1) (IN REFERENCE NRC 00211). CORRECTIVE ACTION: SUMMARY OF NRC 00954: FLOOR STRINGER ON STA 625, LBL 7.55 WAS REPAIRED PER B757-200 SRM. (1818467)
